# SDR RAIA00501052

- Difficulty date: January 22, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145
- Aircraft serial: 145096
- Aircraft time: 12,545 hours, 13,020 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Warning Light
- Condition: Illuminated
- Location: Anti-Ice System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIC - ANTI-ICE FAIL EICAS MESSAGE.  MAINTENANCE C/W TROUBLESHOOTING PROCEDURES, OPS CHECKED GOOD.
